MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH CONICAL EXTRACTION DEVICE FOR THREADED WASHERS; SCRWEDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH CONICAL EXTRACTION DEVICE FOR THREADED WASHERS; SCRWEDRIVERS
Catalog Number 309.501
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.A review of the device history record has been requested.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the extraction screw is bent out of shape.This case has been reported by the loan kit technician during loan kit inspection.It has been forwarded to depuy engineering for assessment.No further information can be obtained as the case was not reported by the customer.Patient status/ outcome / consequences are unknown and unknown if other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision was required).This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.There are signs of use allover on the surface visible, especially on the threaded tip.Moreover, the device is bent as reported in the complaint description.No other issues were identified on the device.The complaint condition is confirmed as the device is bent.After a visual inspection per guidance provided it is determined that the reusable instrument is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot part # 309.501.Synthes lot # 7571779.Supplier lot # na.Release to warehouse date: 07 apr 2014.Manufactured by synthes jennersville.No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONICAL EXTRACTION DEVICE FOR THREADED WASHERS
Common Device Name
SCRWEDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8889270
Report Number8030965-2019-67173
Device Sequence Number13530717
Product Code HXX
UDI-Device Identifier07611819086081
UDI-Public(01)07611819086081
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309.501
Device Lot Number7571779
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2019
Initial Date Received by Manufacturer 07/18/2019
Supplement Date Received by Manufacturer08/16/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date09/13/2019
Patient Sequence Number1